# SDR GTIA2023051937194

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 30,155 hours, 13,674 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: D5461001320000
- Condition: Damaged
- Location: Pylon #1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON PYLON #1 LOWER SPAN CNA ANTI-CHAFING PLATE, RAF01 3024275-01 CREATED.-VERIFIED NR # 5001236990-0010 NAD TC #1003999786-0010, REPAIR HAS BEEN ACCOMPLISHED AS PER SPIRIT EA 5451-2312 REV. 00 WITH RE-INSPECTION REQD AT 49,000FC/61,200FH FROM TIME OF REPAIR EMBODIMENT. SUBSEQUENT INSP. REQD AT 16,800FC/21,000FH BY DVI METHOD AS PER A320 SRI 54-51-12-205-002 REV. 145
